×

zbMATH — the first resource for mathematics

Sur les éléments inversibles de l’algèbre de Hadamard des séries rationnelles. (French) Zbl 0517.13010

MSC:
13F25 Formal power series rings
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BENZAGHOU (B.) . - Algèbres de Hadamard , Bull. Soc. math France, vol. 98, 1970 , p. 209-252. Numdam | MR 44 #1658 | Zbl 0206.33203 · Zbl 0206.33203
[2] BERSTEL (J.) . - Sur les pôles et le quotient de Hadamard de séries N-rationnelles , C.R. Acad. Sc., Paris, t. 272, série A, 1971 , p. 1079-1081. MR 44 #2739 | Zbl 0263.13004 · Zbl 0263.13004
[3] PISOT (C.) . - Conférences données à l’Institut Fourier de Grenoble , 1959 .
[4] PÓLYA (G.) . - Arithmetische Eigenschaften der Reihenentwichlungen rationaler Funktionen , Crelle J. Reine Angewandte Math., vol. 151, 1921 , p. 1-31. JFM 47.0276.02 · JFM 47.0276.02
[5] POURCHET (Y.) . - Solution du problème arithmétique du quotient de Hadamard de deux fractions rationnelles , C.R. Acad. Sc., Paris, t. 288, série A, 1979 , p. 1055-1057. MR 80i:12002 | Zbl 0421.13005 · Zbl 0421.13005
[6] LECH (C.) . - A note on recurring series , Ark. Math., vol. 2, 1952 , p. 417-421. MR 15,104e | Zbl 0051.27801 · Zbl 0051.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.